liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
On the local nature of some classical theorems on Hamilton cycles
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2007 (English)In: Australasian journal of combinatorics, ISSN 1034-4942, Vol. 38, 77-86 p.Article in journal (Refereed) Published
Abstract [en]

The following result gives a flavour of what is in this paper. Ore's theorem is that if $d(u)+d(v)\ge|G|$ for all non-adjacent $u,v\in G$ then $G$ is Hamiltonian. The authors show that this is equivalent to specifying that $d(u)+d(v)\ge |B(x)|$ for every $x\in G$ and all non-adjacent $u,v\in B(x)$, where $B(x)$ is the ball of radius three centred at $x$. The reason is that the condition implies $G$ has diameter at most two, and so $B(x)=G$.

Place, publisher, year, edition, pages
2007. Vol. 38, 77-86 p.
National Category
URN: urn:nbn:se:liu:diva-36335Local ID: 31010OAI: diva2:257183
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2010-04-13

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Asratian, Armen
By organisation
The Institute of TechnologyApplied Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 299 hits
ReferencesLink to record
Permanent link

Direct link